# SDR AWXA9500804

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT NR 0536 - DURING ROUTINE MAINTENANCE CHECK, FOUND SEAT EMERGENCY LIGHTS INOP, AT ROWS 15-17.  REPAIRED WIRING SYSTEM.  OPS GOOD.  (M)
